# SDR CA980424012

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS LOCKED AND ALIGNMENT FAULT APPEARED ON ELECTRONIC CENTRALIZED A/C MONITORING AT SELECTION OF FLAPS.  TWO ECM PROCEDURES CARRIED OUT AND NORMAL LANDING COMPLETED.  FLAP WING TIP BRAKE RESET.  ON WALK AROUND, FOUND RIME ICE NEAR SENSORS ON FLAPS, SUSPECT THIS CAUSE OF FAULT.  SYSTEM CHECKED SERVICEABLE.
